The coefficients of a p-adic measure and its Γ-transform

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

In this paper we show how the coefficients of the power series associated to a p-adic valued measure α on ℤp are related to the coefficients of the measure β on 1+pℤp associated to the Γ-transform of α. In particular, we prove congruences modulo p amongst these coefficients. Finally, we show how these congruences can be used to relate the coefficients of α to the λ-invariant of the Iwasawa series of the Γ-transform of α.

Original languageEnglish (US)
Pages (from-to)249-263
Number of pages15
JournalManuscripta Mathematica
Volume116
Issue number3
DOIs
StatePublished - Mar 1 2005

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this